Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 582512, 16 pages
http://dx.doi.org/10.1155/2011/582512
Research Article

Periodic and Solitary-Wave Solutions for a Variant of the K(3,2) Equation

Nonlinear Scientific Research Center, Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 5 May 2011; Accepted 16 August 2011

Academic Editor: Mayer Humi

Copyright © 2011 Jiangbo Zhou and Lixin Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Rosenau and J. M. Hyman, “Compactons: solitons with finite wavelength,” Physical Review Letters, vol. 70, no. 5, pp. 564–567, 1993. View at Publisher · View at Google Scholar · View at Scopus
  2. G. Ebadi and A. Biswas, “The G/G method and topological soliton solution of the K(m,n) equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 6, pp. 2377–2382, 2011. View at Publisher · View at Google Scholar
  3. P. Rosenau, “Nonlinear dispersion and compact structures,” Physical Review Letters, vol. 73, no. 13, pp. 1737–1741, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. Rosenau, “On nonanalytic solitary waves formed by a nonlinear dispersion,” Physics Letters A, vol. 230, no. 5-6, pp. 305–318, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. Rosenau, “Compact and noncompact dispersive patterns,” Physics Letters A, vol. 275, no. 3, pp. 193–203, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. M. Wazwaz, “New solitary-wave special solutions with compact support for the nonlinear dispersive K(m,n) equations,” Chaos, Solitons and Fractals, vol. 13, no. 2, pp. 321–330, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. M. Wazwaz, “Exact special solutions with solitary patterns for the nonlinear dispersive K(m,n) equations,” Chaos, Solitons and Fractals, vol. 13, no. 1, pp. 161–170, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. M. Wazwaz, “General compactons solutions for the focusing branch of the nonlinear dispersive K(n,n) equations in higher-dimensional spaces,” Applied Mathematics and Computation, vol. 133, no. 2-3, pp. 213–227, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. M. Wazwaz, “General solutions with solitary patterns for the defocusing branch of the nonlinear dispersive K(n,n) equations in higher dimensional spaces,” Applied Mathematics and Computation, vol. 133, no. 2-3, pp. 229–244, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Chertock and D. Levy, “Particle methods for dispersive equations,” Journal of Computational Physics, vol. 171, no. 2, pp. 708–730, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. M. Wazwaz, “Compact structures for variants of the generalized KdV and the generalized KP equations,” Applied Mathematics and Computation, vol. 149, no. 1, pp. 103–117, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. Biswas, “1-soliton solution of the K(m,n) equation with generalized evolution,” Physics Letters A, vol. 372, no. 25, pp. 4601–4602, 2008. View at Publisher · View at Google Scholar
  13. A. Biswas, “1-soliton solution of the K(m,n) equation with generalized evolution and time-dependent damping and dispersion,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2536–2540, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Li and Z. Liu, “Smooth and non-smooth traveling waves in a nonlinearly dispersive equation,” Applied Mathematical Modelling, vol. 25, no. 1, pp. 41–56, 2000. View at Publisher · View at Google Scholar · View at Scopus
  15. T. Qian and M. Tang, “Peakons and periodic cusp waves in a generalized Camassa-Holm equation,” Chaos, Solitons and Fractals, vol. 12, no. 7, pp. 1347–1360, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. J. Shen and W. Xu, “Bifurcations of smooth and non-smooth travelling wave solutions in the generalized Camassa-Holm equation,” Chaos, Solitons and Fractals, vol. 26, no. 4, pp. 1149–1162, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. L. Zhang, L. Q. Chen, and X. Huo, “Bifurcations of smooth and nonsmooth traveling wave solutions in a generalized Degasperis-Procesi equation,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 174–185, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Z. Liu and Z. Ouyang, “A note on solitary waves for modified forms of Camassa-Holm and Degasperis-Procesi equations,” Physics Letters A, vol. 366, no. 4-5, pp. 377–381, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. Zhou and L. Tian, “Soliton solution of the osmosis K(2,2) equation,” Physics Letters A, vol. 372, no. 41, pp. 6232–6234, 2008. View at Publisher · View at Google Scholar
  20. J. Zhou and L. Tian, “A type of bounded traveling wave solutions for the Fornberg-Whitham equation,” Journal of Mathematical Analysis and Applications, vol. 346, no. 1, pp. 255–261, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. A. Chen, W. Huang, and S. Tang, “Bifurcations of travelling wave solutions for the Gilson-Pickering equation,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 2659–2665, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. B. He and Q. Meng, “New exact explicit peakon and smooth periodic wave solutions of the K(3,2) equation,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1697–1703, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. D. Luo, X. Wang, D. Zhu, and M. Han, Bifurcation Theory and Methods of Dynamical Systems, vol. 15 of Advanced Series in Dynamical Systems, World Scientific Publishing, London, UK, 1997.
  24. J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, vol. 42 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983.
  25. L. Perko, Differential Equations and Dynamical Systems, vol. 7 of Texts in Applied Mathematics, Springer, New York, NY, USA, 1991.
  26. H. Triki and A. M. Wazwaz, “Bright and dark soliton solutions for a K(m,n) equation with t-dependent coefficients,” Physics Letters A, vol. 373, no. 25, pp. 2162–2165, 2009. View at Publisher · View at Google Scholar · View at Scopus
  27. M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions, Dover, New York, NY, USA, 1972.